# SDR SWAA2024040562464

- Difficulty date: March 13, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ACB AFT SHIELD IN MULTIPLE FASTENER HOLES BS 847 TO BS 867; RBL-21; WL-163<[01] REMOVED AND REPLACED ACB AFT SHIELD BS 847 TO BS 867; RBL-21; WL-163. I.A.W SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND DWG 146A0081.
